# SDR WGEA200800061

- Difficulty date: June 5, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N130DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000023
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Leaking
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FIRE EXTINGUISHING AGENT LEAKING OUT OF COWLING AND GAUGE SHOWS 0.  (S)
